Suggest treatment for recurrent stomach pain and loose motion in child

default
Posted on Mon, 15 Jun 2015 in Abdominal Pain
Question: My son is 27 months old.He is having stomach pain and loose motion with mucus.He also vomited 2 -3 times.Earlier also he had the same problem and doctor has given tinilox-mps,Nutrolin -B and Vitazyme drops.But this problem gets on repeated every 20-30 days for which he always suffer from ill health.Please advise and help for permanent cure.
doctor
Answered by Dr. T Chandrakant 1 hour later
Brief Answer:
Happens in this age group

Detailed Answer:
Hi.
I have read and understood the concerns your son of 27 months is going through.
He is having stomach pains and loose motions with mucus. gets repeated every 20 or 30 days. Noted the medicines your Doctor has given earlier.

Let us discuss the issues in general first to make you aware the commonest reasons for this problem:
The commonest reasons for this problem are of the following types.
1. Gastrointestinal problems are usually of the faeco-oral route, meaning the infection always enters through the foods or the beverages the child takes, including the objects he touches or puts in mouth.
2. Can be allergy to something.
3. The intestinal flora goes on adjusting to the new environs all the children get on regular basis through the growing phase.
4. Immunity is developing, take this in good spirit. Meaning do not be too much over-cautious, let the nature too play its role.
5. Acid production in children is very minimal hence does not kill many of the organisms that the adult can tackle.
6. Balancing between the good and the bad bacterial flora of the intestine.

- He is just 27 months, must be very agile and active, wanting to taste everything in the world, put everything in the mouth.

I hope this explanation helps you to understand the repetition of the problem you son is facing.

I would advise that the parents and all family members understand the facts mentioned above. See what is not suitable for the boy and what is not. To stop all the foods and beverages you all notice do not suit him.
Send the sample of stool for tests every time the problem comes and check also for lactose intolerance.
Give suitable antibiotics, metronidazole as advised by your Pediatrician (needs clinical evaluation, physical examination and prescription for the Medical Stores to honor)
You may please continue Nutrolin B for up to 4 weeks, helps to restore the normal bacterial flora of the gut. Give him cleaner drinking water.

I hope all these points will help you all to understand the reasons, prevention and
treatment.

Please feel free to ask further relevant questions if you need to or if you feel that there is a gap-of-communication.


Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. T Chandrakant 24 hours later
First of all thanks doctor for explaining properly the underlying problem.Being parents we always over react as we see our child in pain.Yesterday also my child could not sleep and cried whole night for his stomach pain and in the morning itself losse motion started continuously.Stool test is done and hereby sending the copy of the report for your genuine advise.Local doctor add up Ecnorm sachets in his medc list.
doctor
Answered by Dr. T Chandrakant 1 hour later
Brief Answer:
Complete the course - add on antibiotic - preventive measures.

Detailed Answer:
Thanks for your appreciation and feedback. I can certainly understand the plight the parents do when their XXXXXXX or Princes suffer.
The Econorm sachets will help, please continue.
The report shows the pus cells and bacteria, indicating the infection by bacteria and needs the antibiotics like cefixime. (you need a prescription of a Doctor), Continue rest of the medicines.
It is always better to consult a Pediatrician for clinical evaluation, examination and investigations.

Please take care of the above factors already discussed above and the intestinal attacks will be reduced or nullified.

Do not allow the dehydration, urine should be normal meaning no color, some medicines may give colors like B-complex. Ask your Pediatrician if the baby needs pedialyte/peditral(electrolytes for baby).
Always complete the course of 5 days.
You may please check the stool after 48-72 hours just to see the effects of the medicines if there is no response.

Find the cause/ avoid the cause and everything will be fine.

I hope this information help you and the family.
Please feel free to ask further relevant queries if you need to or if you feel that there is a gap of communication.

...
You may please rate this answer before closure of the discussion and can certainly contact me on the bellow link in future, whenever you may need me.
http://bit.ly/askdrtchandrakant
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 17959 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  
Lab Tests

Recent questions on  Mps

doctor1 MD

gas problem a lot, don't know the reason pls help

doctor1 MD

okay I've been taking dexilant for heartburn in the mornings and Zoloft at night I need to know what I can take for a headache with these two meds?...

doctor1 MD

Hello Sir, My kid was of 3 months old when doctor suggested me to give him Rantac syrup. But the medical shop handed my Rantac MPS suspension,...

doctor1 MD

hello...my dad is suffering from ALL n he given the treatement Hyper CVAD protocol in between he has side effect of Cytrabin drug right now we are...

doctor1 MD

I have GERD ... I m 35 and weigh 180lbs.. I m 5 5 ... I ve been taking Zantac for about 2 weeks now and still is having problems. I am not noticing...

Get personalised answers from verified doctor in minutes across 80+ specialties

199 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2